The axiom of choice for countable collections of countable sets does not imply the countable union theorem

Notre Dame Journal of Formal Logic 33 (2):236-243 (1992)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093636102
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 31,812
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
On Hereditarily Countable Sets.Thomas Jech - 1982 - Journal of Symbolic Logic 47 (1):43-47.
Countable Additivity and Subjective Probability.J. Williamson - 1999 - British Journal for the Philosophy of Science 50 (3):401-416.
Countable Unions of Simple Sets in the Core Model.P. D. Welch - 1996 - Journal of Symbolic Logic 61 (1):293-312.
End Extensions and Numbers of Countable Models.Saharon Shelah - 1978 - Journal of Symbolic Logic 43 (3):550-562.
On Automorphism Groups of Countable Structures.Su Gao - 1998 - Journal of Symbolic Logic 63 (3):891-896.
Countable Filters on Ω.Otmar Spinas - 1999 - Journal of Symbolic Logic 64 (2):469-478.
Order Types of Ordinals in Models of Set Theory.John E. Hutchinson - 1976 - Journal of Symbolic Logic 41 (2):489-502.
Added to PP index
2010-08-24

Total downloads
8 ( #552,526 of 2,231,554 )

Recent downloads (6 months)
1 ( #445,718 of 2,231,554 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature